Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Itchy legs at night, red bumps, burning sensation

Ever since I ve moved to India, I have been suffering with terribly itchy legs, which worsen at night or after a shower. In the morning there are lots of scars due to the itching. Also sometimes there are tiny red bumps following the itching on my hands or arms. It burns terribly and won t stop no matter what
Asked On : Wed, 28 Mar 2012
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for writing to us.
Itching of the legs could be due to an allergic response to some environmental factor or due to an insect bite.
You need to keep your limbs covered properly specially in the evenings. Use a generous amount of insect repellant at night. Taking an anti allergic like cetrizine or fexofenadine orally will be helpul. In case the lesions are persistent, consulting a dermatologist will be helpful.
Meanwhile you can apply 1% cortisone ointment for relief.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor